# SDR 96FDEA00859

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6523688
- Condition: Cracked
- Location: Bs 1352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0590 AND 012, CRACK SKIN AT BS 1352 RBL 23 WL 192.  *S/D*  REMOVED DAMAGE AREAS AT BS 1352 RBL 23 WL 192.195, FOUND TO BE IN LIMITS PER FEDEX EA 7-5330-28356.
